Add like
Add dislike
Add to saved papers

Tumid lupus erythematosus in C1-inhibitor deficiency.

A case of a 28-year-old woman with known C1-inhibitor deficiency (functional, Type II) with persistent bilateral non-pruritic, mildly photosensitive facial rash for 10 months following delivery of her second child is presented. Histology of the skin was suggestive of tumid lupus erythematosus (LE), but no other features of systemic LE (ANA, dsDNA negative) were evident. She had stopped danazol which was controlling the underlying disease, and once this was restarted and treatment for tumid lupus was started, she improved. More rigorous control preventing all C1-inhibitor deficiency-related attacks proved successful. The hypothesis that uncontrolled classical pathway complement activation that led to the lupus-like skin lesions is being presented as a clinical case, highlighting the complex interrelationships between immunodeficiency and autoimmunity in inborn errors in immunity.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app